Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 14, NWS Dodge City, KS

May 7, 2016Finney County, Gray County, Hodgeman County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 7, 2016, 9:50 PM CDT for Finney County, Gray County, Hodgeman County, Kansas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2016, 9:50 PM CDT (02:50 UTC)
Expired
May 7, 2016, 10:30 PM CDT
In force
40 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Finney County, KS, Gray County, KS, Hodgeman County, KS

The radar

The Dodge City radar (KDDC), 38 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 3:29 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 2.8 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2016-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 666 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2016-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
666 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
2188 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted.

469 
WUUS53 KDDC 080250
SVRDDC
KSC055-069-083-080330-
/O.NEW.KDDC.SV.W.0014.160508T0250Z-160508T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
950 PM CDT SAT MAY 7 2016

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL FINNEY COUNTY IN SOUTHWESTERN KANSAS...
  NORTHEASTERN GRAY COUNTY IN SOUTHWESTERN KANSAS...
  NORTHWESTERN HODGEMAN COUNTY IN SOUTHWESTERN KANSAS...

* UNTIL 1030 PM CDT

* AT 950 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KALVESTA...
  MOVING NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  KALVESTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3792 10023 3797 10053 3825 10024 3825 9965
TIME...MOT...LOC 0250Z 232DEG 34KT 3802 10029 

HAIL...1.25IN
WIND...60MPH

$$

RBURG
2 follow-up statements
776 
WWUS53 KDDC 080308
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1008 PM CDT SAT MAY 7 2016

KSC055-069-080317-
/O.CAN.KDDC.SV.W.0014.000000T0000Z-160508T0330Z/
FINNEY KS-GRAY KS-

1008 PM CDT SAT MAY 7 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FINNEY AND
NORTHEASTERN GRAY COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3825 9965 3792 10023 3825 10022
TIME...MOT...LOC 0307Z 232DEG 34KT 3812 10012 

$$

KSC083-080330-
/O.CON.KDDC.SV.W.0014.000000T0000Z-160508T0330Z/
HODGEMAN KS-
1008 PM CDT SAT MAY 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHWESTERN HODGEMAN COUNTY...

AT 1007 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF KALVESTA...MOVING NORTHEAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN HODGEMAN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3825 9965 3792 10023 3825 10022
TIME...MOT...LOC 0307Z 232DEG 34KT 3812 10012 

HAIL...1.00IN
WIND...<50MPH

$$

RBURG
491 
WWUS53 KDDC 080324
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1024 PM CDT SAT MAY 7 2016

KSC083-080334-
/O.EXP.KDDC.SV.W.0014.000000T0000Z-160508T0330Z/
HODGEMAN KS-
1024 PM CDT SAT MAY 7 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HODGEMAN COUNTY
WILL EXPIRE AT 1030 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER NICKEL
HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3825 9965 3792 10023 3825 10022
TIME...MOT...LOC 0322Z 232DEG 34KT 3812 10012 

$$

RBURG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 6:24 PM CDT, 3 hours 26 minutes earlier.

Area forecast discussion, May 7, 6:24 PM CDT, 3 hours 26 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
624 PM CDT SAT MAY 7 2016

...Updated Aviation Discussion...

.SHORT TERM...(This evening through Sunday)
Issued at 1250 PM CDT Sat May 7 2016

Closed cyclone spinning over Utah this afternoon, with surface
dryline sharpening over SE Colorado and eastern New Mexico. First
spoke of energy rotating out ahead of the low ignited a band of
light showers and isolated thunder, which will continue to move
northeast this afternoon. Next much stronger vort max/short wave
arrives in the western zones around 4-5 pm. Convection allowing
short term models continue to forecast a couple isolated
supercells on the dryline late this afternoon. This seems
reasonable, but boundary layer moisture quality is quite limited
for May standards. Still, one or two supercells will likely form
over the NW zones by 4 pm, and then move NE. As such, included
severe hail/wind wording in the grids for the northern zones for a
few hours early this evening. An outside shot of a supercell as
far south as Liberal this evening. Whatever convection does
develop will diminish quickly with the loss of heating, and as
primary forcing lifts well north of SW KS. Generally quiet
overnight, with perhaps some stratus/drizzle/fog near Medicine
Lodge by sunrise Sunday. Lows tonight ranging from the mid 40s far
west to near 60 at Kiowa.

Sunday...Concerned about significant severe weather during the
afternoon and evening, particularly from Dodge City eastward.
Very large hail and tornadoes are possible.

Strong shortwave progged to be near the New Mexico bootheel at
sunrise Sunday. This feature will lift NE, entering SW KS during
peak heating Sunday afternoon. As parent upper low ejects to near
Cheyenne, strong surface cyclogenesis is expected across the
western CWA. Moisture quality will increase across the eastern
zones, and team up with strong forcing for ascent from arriving
jet max and shortwave. As outlined in the new moderate risk issued
by SPC, a few intense tornadic supercells are likely in/near the
SE zones Sunday afternoon/evening. The counties most at risk for
tornadoes and very large hail are Stafford, Pratt and Barber.
Depending on how far east the dryline mixes, significant severe
weather may occur as far west as Dodge City. Residents of south
central Kansas should keep the weather in mind, and have a way to
receive warnings while enjoying Mother's Day plans.

.LONG TERM...(Sunday night through Saturday)
Issued at 235 PM CDT Sat May 7 2016

Monday...Upper low drifts NE to central South Dakota, with cool
cyclonic flow persisting over Kansas. Various vort maxima rotating
within the circulation will likely keep a few showers and
thunderstorms around, favoring the northern counties. Temperatures
cool a few degrees below Sunday's readings.

Monday night and Tuesday...A period of dry weather, beneath short
amplitude ridging aloft. Afternoon temperatures warm several
degrees over Monday's readings.

Tuesday night and Wednesday...Next upper low moves unseasonably
far north of SW KS, across the Dakotas. Trailing energy and
associated cold front likely to trigger additional rain showers
and some thunder during this time frame, again favoring the
northern counties. Cold front will pass SW KS Tuesday night,
followed by markedly cooler temperatures (highs in the 60s) on
Wednesday.

Thursday through Saturday...Quiet PNA pattern (strong high
pressure over the Desert SW and cold vortex over Hudson Bay)
will prevail. Temperatures warm substantially Thursday and Friday,
back into the 80s by Friday. Chances for precipitation and severe
convection will remain minimal given this synoptic pattern.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 616 PM CDT Sat May 7 2016

Scattered thunderstorms will be possible across western Kansas
this evening. The probability for these storms to move near GCK
and DDC currently appears low enough so will not be including a
mention of these storms in the 00z tafs. Did however insert a
period of VCTS in at Hays later tonight given the higher
probability here between 05z and 09z Sunday. Based on the latest
observations near these storms along with the 18z NAM BUFR
soundings cloud bases overnight from these storms will be at or
above 7000 ft AGL so VFR conditions are expected. The gusty south
winds at 15 to 20 knots at 00z Sunday will fall back into the 10
to 15 knot range between 03z and 06z Sunday.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  52  82  51  79 /  20  40  30  20
GCK  49  82  47  75 /  20  30  20  20
EHA  45  82  48  76 /  20  10  10  10
LBL  49  84  48  77 /  20  20  10  10
HYS  54  81  54  76 /  30  40  50  30
P28  59  83  60  83 /  20  60  40  20

&&

.DDC Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...Turner
LONG TERM...Turner
AVIATION...Burgert
Hazardous weather outlook, May 7, 3:03 PM CDT, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
303 PM CDT SAT MAY 7 2016

KSZ030-031-043>046-061>066-074>081-084>090-082015-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
303 PM CDT SAT MAY 7 2016 /203 PM MDT SAT MAY 7 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

DISCUSSION...ISOLATED THUNDERSTORMS ARE POSSIBLE LATE THIS
AFTERNOON AND THIS EVENING. COVERAGE AND MOISTURE WILL BE
LIMITED...BUT ANY STORM THAT DOES DEVELOP MAY PRODUCE LARGE HAIL
TO 2 INCHES IN DIAMETER. STORMS WILL DIMINISH AFTER SUNSET THIS
EVENING.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.
  LIMITED FIRE WEATHER RISK.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

DISCUSSION...THE THREAT OF SEVERE THUNDERSTORMS WILL INCREASE ON
SUNDAY. STORM COVERAGE IS EXPECTED TO FAVOR AREAS NEAR AND EAST OF
DODGE CITY SUNDAY AFTERNOON. SOME OF THESE THUNDERSTORMS WILL
PRODUCE VERY LARGE HAIL TO BASEBALL SIZE AND TORNADOES. THE RISK
FOR VERY LARGE HAIL, DAMAGING WINDS, AND TORNADOES SUNDAY
AFTERNOON AND EVENING IS HIGHEST ACROSS STAFFORD, PRATT AND BARBER
COUNTIES. MORE ISOLATED SEVERE THUNDERSTORMS MAY DEVELOP AS FAR
WEST AS NEAR DODGE CITY SUNDAY AFTERNOON.

HAZARDS WEATHER RISK...

  SUNDAY...
  ELEVATED SEVERE THUNDERSTORM RISK.

  MONDAY... LIMITED SEVERE THUNDERSTORM RISK.

  TUESDAY...
  ELEVATED LIGHTNING RISK.

  WEDNESDAY...
  LIMITED LIGHTNING RISK.

  THURSDAY...
  NO HAZARDS.

  FRIDAY...
  NO HAZARDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT FOR
WESTERN AND NORTHERN COUNTIES.

&&

FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO

TURNER

In the hours before

Special weather statement, May 7, 5:41 PM CDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
541 PM CDT SAT MAY 7 2016

KSZ061-062-072330-
KEARNY KS-HAMILTON KS-
541 PM CDT SAT MAY 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HAMILTON AND
NORTHERN KEARNY COUNTIES UNTIL 630 PM CDT/530 PM MDT/...

AT 539 PM CDT/439 PM MDT/...DOPPLER RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF TRIBUNE TO
15 MILES SOUTHWEST OF LYDIA TO 2 MILES NORTH OF KENDALL. MOVEMENT WAS
NORTHEAST AT 55 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE
WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
KENDALL.

LAT...LON 3826 10114 3802 10113 3783 10161 3813 10164
      3826 10175
TIME...MOT...LOC 2239Z 229DEG 47KT 3838 10172 3819 10156 3797 10154

RBURG
Special weather statement, May 7, 6:35 PM CDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
635 PM CDT SAT MAY 7 2016

KSZ062-063-075-076-080015-
FINNEY KS-GRANT KS-KEARNY KS-HASKELL KS-
635 PM CDT SAT MAY 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FINNEY...SOUTHEASTERN
KEARNY...NORTHEASTERN GRANT AND NORTHWESTERN HASKELL COUNTIES UNTIL
715 PM CDT...

AT 634 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTH OF HICKOK...MOVING NORTH AT 40 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GARDEN CITY...LAKIN...HOLCOMB AND DEERFIELD.

LAT...LON 3762 10099 3767 10131 3800 10126 3820 10078
TIME...MOT...LOC 2334Z 198DEG 37KT 3773 10117

RBURG
Special weather statement, May 7, 7:40 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
740 PM CDT SAT MAY 7 2016

KSZ044-063-080130-
FINNEY KS-LANE KS-
740 PM CDT SAT MAY 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FINNEY...
NORTHEASTERN SCOTT AND LANE COUNTIES UNTIL 830 PM CDT...

AT 739 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17
MILES SOUTH OF AMY. ANOTHER STRONG THUNDERSTORM WAS LOCATED 10 MILES
NORTHWEST OF AMY. BOTH STORMS WERE MOVING NORTHEAST AT 35 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DIGHTON...ALAMOTA...AMY...SHIELDS...PENDENNIS AND HEALY.

LAT...LON 3870 10025 3821 10031 3820 10068 3870 10069
TIME...MOT...LOC 0039Z 209DEG 31KT 3823 10056

RBURG
Special weather statement, May 7, 8:23 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
823 PM CDT SAT MAY 7 2016

KSZ043-044-063-080215-
FINNEY KS-SCOTT KS-LANE KS-
823 PM CDT SAT MAY 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FINNEY...EASTERN
SCOTT AND LANE COUNTIES UNTIL 915 PM CDT...

AT 822 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR AMY. ANOTHER STRONG THUNDERSTORM WAS LOCATED JUST
SOUTH OF FRIEND. BOTH STORMS WERE MOVING NORTHEAST AT 40 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DIGHTON...AMY...SHIELDS...PENDENNIS...HEALY...MANNING...FRIEND AND
GRIGSTON.

LAT...LON 3809 10047 3803 10103 3864 10076 3870 10049
      3870 10025
TIME...MOT...LOC 0122Z 239DEG 49KT 3846 10064

RBURG
Special weather statement, May 7, 9:09 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
909 PM CDT SAT MAY 7 2016

KSZ063-076-077-080300-
FINNEY KS-GRAY KS-HASKELL KS-
909 PM CDT SAT MAY 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FINNEY...GRAY AND
EASTERN HASKELL COUNTIES UNTIL 1000 PM CDT...

AT 909 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM VERY
NEAR TICE...MOVING NORTHEAST AT 50 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CIMARRON...SUBLETTE...MONTEZUMA...PIERCEVILLE...COPELAND...INGALLS...
CHARLESTON...THE HAGGARD ELEV...PLYMELL AND TICE.

LAT...LON 3793 10094 3798 10028 3752 10023 3746 10093
TIME...MOT...LOC 0209Z 218DEG 44KT 3752 10076

RBURG
Special weather statement, May 7, 9:33 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
933 PM CDT SAT MAY 7 2016

KSZ063-064-077-080315-
FINNEY KS-GRAY KS-HODGEMAN KS-
933 PM CDT SAT MAY 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FINNEY...NORTHERN
GRAY AND WESTERN HODGEMAN COUNTIES UNTIL 1015 PM CDT...

AT 932 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES NORTH OF CHARLESTON...MOVING NORTHEAST AT 40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KALVESTA.

LAT...LON 3792 10021 3792 10068 3826 10055 3826 9996
      3807 9995
TIME...MOT...LOC 0232Z 212DEG 37KT 3793 10053

RBURG

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:19 PM CDTSevere Thunderstorm WarningDDCScott32 min
May 7, 7:40 PM CDTSpecial Weather StatementDDCLane50 min
May 7, 7:47 PM CDTSevere Thunderstorm WarningDDCLane, Scott14 min
May 7, 8:23 PM CDTSpecial Weather StatementDDCLane52 min
May 7, 8:40 PM CDTSevere Thunderstorm WarningDDCLane, Scott35 min
May 7, 9:09 PM CDTSpecial Weather StatementDDCGray, Haskell51 min
May 7, 9:33 PM CDTSpecial Weather StatementDDCHodgeman42 min
May 7, 9:54 PM CDTSpecial Weather StatementDDCTrego51 min
May 7, 10:23 PM CDTSpecial Weather StatementDDCHodgeman, Ness, Rush52 min
May 7, 10:34 PM CDTSevere Thunderstorm WarningDDCTrego26 min
May 7, 10:38 PM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush, Trego37 min
May 7, 11:10 PM CDTSpecial Weather StatementDDCEllis35 min
May 8, 10:55 AM CDTSpecial Weather StatementDDCPratt50 min
May 8, 11:17 AM CDTSpecial Weather StatementDDCPratt28 min
May 8, 11:25 AM CDTSpecial Weather StatementDDCPratt50 min
May 8, 4:02 PM CDTSpecial Weather StatementDDCHamilton43 min
May 8, 4:17 PM CDTSevere Thunderstorm WarningDDCScott43 min
May 8, 4:27 PM CDTSpecial Weather StatementDDCKearny48 min
May 8, 4:50 PM CDTSpecial Weather StatementDDCKearny40 min
May 8, 4:59 PM CDTSpecial Weather StatementDDCLane46 min
May 8, 5:04 PM CDTSevere Thunderstorm WarningDDCLane, Ness41 min
May 8, 5:11 PM CDTSpecial Weather StatementDDCBarber, Comanche, Kiowa64 min
May 8, 5:23 PM CDTSpecial Weather StatementDDCNess52 min
May 8, 5:30 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Kiowa, Pratt60 min
May 8, 5:32 PM CDTSevere Thunderstorm WarningDDCLane, Ness, Trego29 min
May 8, 5:35 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Kiowa40 min
May 8, 5:37 PM CDTTornado WarningDDCNess23 min
May 8, 5:43 PM CDTSevere Thunderstorm WarningDDCTrego47 min
May 8, 5:49 PM CDTTornado WarningDDCNess, Trego26 min
May 8, 6:01 PM CDTSevere Thunderstorm WarningDDCEdwards, Kiowa, Pratt, Stafford32 min
May 8, 6:03 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee, Rush36 min
May 8, 6:06 PM CDTTornado WarningDDCTrego24 min
May 8, 6:25 PM CDTTornado WarningDDCEllis, Trego20 min
May 8, 6:38 PM CDTSevere Thunderstorm WarningDDCEllis, Rush23 min
May 8, 6:42 PM CDTSevere Thunderstorm WarningDDCEllis48 min
May 8, 6:48 PM CDTSevere Thunderstorm WarningDDCPawnee, Stafford27 min
May 8, 6:53 PM CDTTornado WarningDDCEllis37 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.